question-icon

What causes abdominal pain while on Paracetamol, Ibuprofen and Co-amoxiclav?

default
Posted on Mon, 25 May 2015
Question: I had 4 wisdom teeth took out on tuesday, ive gotta take paracetamol and Co-amoxiclav and ibuprofen. For 7 days, now im bleeding when i got wee before me last dose that day and i get pains abdomal pain
doctor
Answered by Dr. Geldon Fejzo (1 hour later)
Brief Answer:
seems like drug side effect

Detailed Answer:
Hello. I have been through your question and understand your concern.

the blood in the urine is a sign of probable kidney damage. Since you are taking drugs (with most of their metabolites being escreted by the urinary system) you should have a blood test to see the coagulation test and kidney proteins to see their function.

You should not worry becaise once you stop the drugs, the situation should improve. Still, talk to your GP aboit having the blood test done as soon as possible.

Wish you the best health
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Geldon Fejzo

Neurologist, Surgical

Practicing since :2009

Answered : 337 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes abdominal pain while on Paracetamol, Ibuprofen and Co-amoxiclav?

Brief Answer: seems like drug side effect Detailed Answer: Hello. I have been through your question and understand your concern. the blood in the urine is a sign of probable kidney damage. Since you are taking drugs (with most of their metabolites being escreted by the urinary system) you should have a blood test to see the coagulation test and kidney proteins to see their function. You should not worry becaise once you stop the drugs, the situation should improve. Still, talk to your GP aboit having the blood test done as soon as possible. Wish you the best health